Controllability results for fractional integrodifferential systems in Banach spaces Online publication date: Sat, 20-Sep-2014
by Bheeman Radhakrishnan; Krishnan Balachandran; Paraman Anukokila
International Journal of Computing Science and Mathematics (IJCSM), Vol. 5, No. 2, 2014
Abstract: In this paper, we study the controllability of fractional non-linear evolution integrodifferential system in Banach spaces. Further quasilinear and neutral evolution systems are discussed. The results are obtained by using fractional calculus and a fixed point principle.
Online publication date: Sat, 20-Sep-2014
Go to Inderscience Online Journals to access the Full Text of this article.
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computing Science and Mathematics (IJCSM):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org